Atatürk Üniversitesi Atatürk Üniversitesi
Ara
Yayınlara dön
Makale Tam Makale Uluslararası 2018

PROJECTIVE VECTOR FIELDS ON THE TANGENT BUNDLE WITH A CLASS OF RIEMANNIAN METRICS

Aydın Gezer, Lokman Bilen

COMPTES RENDUS DE L ACADEMIE BULGARE DES SCIENCES Cilt 71 · Sayı 5 · ss. 587–596 · 01.01.2018
DOI ile aç

Özet

Let TM be the tangent bundle of an n-dimensional Riemannian manifold (M, g) endowed with a Riemannian metric (G) over tilde which is linear combinations of the three classical lifts of the base metric with constant coefficients. In this paper, we give a characterization of fibre-preserving projective vector fields on (TM, (G) over tilde) and present some results concerning them.

Anahtar kelimeler

Tangent bundle Riemannian metric fibre-preserving projective vector field

Atıf için künye

Gezer, A., & Bilen, L. (2018). PROJECTIVE VECTOR FIELDS ON THE TANGENT BUNDLE WITH A CLASS OF RIEMANNIAN METRICS. COMPTES RENDUS DE L ACADEMIE BULGARE DES SCIENCES, 71(5), 587–596. https://doi.org/10.7546/crabs.2018.05.01

BibTeX
@article{gezer2018-73720,
  author = {Gezer, Aydın and Bilen, Lokman},
  title = {PROJECTIVE VECTOR FIELDS ON THE TANGENT BUNDLE WITH A CLASS OF RIEMANNIAN METRICS},
  journal = {COMPTES RENDUS DE L ACADEMIE BULGARE DES SCIENCES},
  year = {2018},
  volume = {71},
  number = {5},
  pages = {587--596},
  issn = {1310-1331},
  doi = {10.7546/crabs.2018.05.01},
  url = {https://akademik.atauni.edu.tr/yayinlar/73720-projective-vector-fields-on-the-tangent-bundle-with-a-class-of-riemannian}
}